×

zbMATH — the first resource for mathematics

Symmetric hyperbolic linear differential equations. (English) Zbl 0059.08902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Die partiellen Differentialgleichungen der mathematischen Physik nach Riemann’s Vorlesungen in 4ter Auflage neu bearbeitet, Braunschweig, Friedrich Vieweg, 1900, Volume 1, p. 390. · JFM 31.0745.01
[2] Hadamard, Bull. Soc. Math. France 28 pp 69– (1900)
[3] Zaremba, Rend. Accad. Nas. Lincei, Ser. 5 pp 904– (1915)
[4] Rubinowics, CMonatsh. Math. Phys. 30 pp 65– (1920)
[5] Phys. Zeit. 27 pp 707– (1926)
[6] Math. Ann. 96 pp 648– (1927)
[7] Friedrichs, Math. Ann. 98 pp 192– (1927)
[8] Über fortsetzbare Anfangsbedingungen bei hyperbolischen Differentialgleichungen in drei Veränderlichen, Nachr. Ges. Wiss. Göttingen, No. 26, 1932, pp. 135–143. , and , · Zbl 0004.35002
[9] Math. Ann. 100 pp 32– (1928)
[10] Schauder, Fund. Math. 24 pp 213– (1935)
[11] Sobolev, Akad. Nauk, SSSR, Trudy Mat. Inst. V. A. Steklova 9 pp 39– (1935)
[12] Rec. Math. (Mat. Sbornik), N. S. 1 pp 39– (1936)
[13] Frankl, Rec. Mathématique (Mat. Sbornik), N. S. 2 pp 793– (1937)
[14] Petrovskii, Rec. Math. (Mat. Sbornik) N. S. 2 pp 814– (1937)
[15] Christianovitch, Rec. Math. (Mat. Sbornik), N. S. 2 pp 871– (1937)
[16] Sobolev, Rec. Math. (Mat. Sbornik), N. S. 5 pp 71– (1939)
[17] Friedrichs, Amer. J. Math. 61 pp 523– (1939)
[18] Trans. Amer. Math. Soc. 55 pp 132– (1944)
[19] Lectures on hyperbolic equations with variable coeflcients, Princeton, Institute for Advanced Studies, Fall, 1952,
[20] Princeton, Annals of Mathematics Studies 33
[21] Holmgren, Öfvers. Kongl. Vetens.-Akad. Förh. 58 pp 91– (1901)
[22] Lectures on Cauchy’s Problem in linear partial differential equations, Yale University Press, 1923, · JFM 49.0725.04
[23] or Le problème de Cauchy et les équations aux déivées partielles linéaires hyperboliques, Lectures on Cauchy’s Problem in linear partial differential equations, Hermann, Paris, 1932.
[24] Riesz, Acta Math. 81 pp 1– (1948)
[25] Quelques questions de Géometrie suggérées par la théorie des équations aux dérivées partielles totalement hyperboliques, Colloque de Géométrie Algébrique, Liége, 1949.
[26] Fourès-Bruhat, Acta Math. 88 pp 141– (1952)
[27] The initial value problem for now-linear hyperbolic equations in two independent variables, Contribution to the Theory of Partial Differential Equations, Princeton University Press, Annals of Mathematics Studies, No. 33, in preparation.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.